MAUDE Adverse Event Report: ABBOTT LABORATORIES PRISM HBSAG

ABBOTT LABORATORIES PRISM HBSAG
Catalog Number 06D19-68
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a donor generated false repeat reactive, confirmed (b)(6) prism (b)(6) results.(b)(6) was prism hbsag repeat reactive and sent to a reference lab which generated confirmed (b)(6) results id (b)(6) (plasma bag aliquot from same donor) was prism (b)(6) repeat reactive and sent to the reference lab generating nonconfirming prism (b)(6) results.Additional donor testing was nat and anti-hbc negative.No impact to donor management was reported.
 
Additional Manufacturer Narrative
The evaluation of the customer issue included a search for similar complaints, a review of historical data and a review of labelling.Upon reviewing the likely cause lots, no adverse trend, non-statistical trends, non-conformances, potential non-conformances, or deviations were identified for the customer's issue.Labeling was reviewed and found to be adequate.Testing the sample with reagent lots and reference lots interpreted repeat reactive non-confirming result.Testing was performed using in-house retained kits and the testing met all specifications.Initial reactive rate, the repeat reactive rate and the specificity of complaint lot numbers were within package insert specifications.Based on the available information no product deficiency was identified.

Brand Name
PRISM HBSAG
Common Device Name
HBSAG
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key7802509
Report Number1415939-2018-00120
Device Sequence Number16621688
Product Code KSJ
UDI-Device Identifier00380740062989
UDI-Public00380740062989
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2018
Device Catalogue Number06D19-68
Device Lot Number84014M500
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2018
Supplement Date Received by Manufacturer01/11/2019
Initial Report FDA Received Date08/21/2018
Supplement Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age23 YR